# SDR CALA2017072102311

- Difficulty date: July 21, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 73,616 hours, 8,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT GUIDE LIGHT IS INOP AT SEAT 55H. REPLACED AND SECURED NEW LIGHT STRIP. OP CHK OK. ACP'D IDT INSPECTION ON EEL LIGHT STRIP AT SEAT 55H, SECURED AND OP CHK GOOD.
